Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 30, NWS Wichita, KS

November 3, 201013 counties in Kansas

NWS Wichita, KS issued this wind advisory at Nov 3, 2010, 2:28 PM CDT for 13 counties in Kansas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2010, 2:28 PM CDT (19:28 UTC)
Expired
Nov 3, 2010, 6:00 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WWUS73 KICT 031928
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
228 PM CDT WED NOV 3 2010

KSZ068-082-083-091-040330-
/O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/
/O.EXA.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/
HARVEY-KINGMAN-SEDGWICK-HARPER-
INCLUDING THE CITIES OF...NEWTON...KINGMAN...WICHITA...ANTHONY...
HARPER
228 PM CDT WED NOV 3 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. 

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* WINDS...THIS AFTERNOON WILL BE STRONG OUT OF THE NORTHWEST AT 25
  TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS WILL SUBSIDE BY
  EARLY EVENING. 

* TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE UPPER 20S TO
  AROUND 30 DEGREES.

* TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 
  AM FRIDAY MORNING. 

* IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE 
  PLANTS LEFT OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF
YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES
TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD
FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ032-033-047>051-067-040330-
/O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/
/O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON
228 PM CDT WED NOV 3 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. 

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* WINDS...THIS AFTERNOON WILL BE STRONG OUT OF THE NORTHWEST AT 25
  TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS WILL SUBSIDE BY
  EARLY EVENING.

* TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE MID AND
  UPPER 20S.

* TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 
  AM FRIDAY MORNING. 

* IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE 
  PLANTS LEFT OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF
YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES
TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD
FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ092-032300-
/O.NEW.KICT.WI.Y.0030.101103T1928Z-101103T2300Z/
SUMNER-
INCLUDING THE CITY OF...WELLINGTON
228 PM CDT WED NOV 3 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...WINDS THIS AFTERNOON WILL BE STRONG OUT OF THE
  NORTHWEST AT 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS
  WILL SUBSIDE BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ052-053-040330-
/O.EXA.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/
MARION-CHASE-
INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS
228 PM CDT WED NOV 3 2010

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. 

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* TEMPERATURES...WILL PLUNGE INTO THE UPPER 20S TO AROUND 30
  DEGREES.

* TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 
  AM FRIDAY MORNING. 

* IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE 
  PLANTS LEFT OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF
YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES
TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD
FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING.

&&

$$

ADK
1 follow-up statement
024 
WWUS73 KICT 032258
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
558 PM CDT WED NOV 3 2010

KSZ032-033-047>051-067-068-082-083-091-040930-
/O.EXP.KICT.WI.Y.0030.000000T0000Z-101103T2300Z/
/O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER
558 PM CDT WED NOV 3 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. A FREEZE
WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* WINDS...NORTH WINDS WILL DIMINISH TO 10 TO 20 MPH THIS EVENING.

* TEMPERATURES...THURSDAY NIGHT WILL PLUNGE INTO THE UPPER 20S 
  TO AROUND 30 DEGREES. 

* TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 
  AM FRIDAY MORNING. 

* IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE 
  PLANTS LEFT OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF
YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES
TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD
FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KSZ092-040000-
/O.EXP.KICT.WI.Y.0030.000000T0000Z-101103T2300Z/
SUMNER-
INCLUDING THE CITY OF...WELLINGTON
558 PM CDT WED NOV 3 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING.

NORTHERLY WINDS WILL DIMINISH TO 10 TO 20 MPH EARLY THIS EVENING.
THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

KSZ052-053-040930-
/O.CON.KICT.FZ.A.0002.101105T0800Z-101105T1400Z/
MARION-CHASE-
INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS
558 PM CDT WED NOV 3 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

A FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* TEMPERATURES...WILL PLUNGE INTO THE UPPER 20S TO AROUND 30 
  DEGREES. 

* TIMING...FOR SUB FREEZING TEMPERATURES WILL BE FROM 3 AM TO 9 
  AM FRIDAY MORNING. 

* IMPACTS...FROM THE COLD TEMPERATURES WOULD KILL ANY SENSITIVE 
  PLANTS LEFT OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF
YOU LIVE IN CENTRAL KANSAS YOU SHOULD PLAN NOW TO TAKE MEASURES
TO PROTECT ALL CROPS AND SENSITIVE VEGETATION FROM THE HARD
FREEZE THAT IS BEING FORECAST FOR EARLY FRIDAY MORNING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 3, 12:34 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Nov 3, 12:34 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1234 PM CDT WED NOV 3 2010

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS AND EVEN BEYOND
THIS FORECAST PERIOD. STEEP LAPSE RATES ACROSS THE AREA HAVE
ALLOWED FOR GUSTY WINDS ALOFT TO MIX DOWN TO THE SURFACE. EXPECT
THESE GUSTY CONDITIONS TO CONTINUE UNTIL AFTER SUNSET...WHEN
MIXING SUBSIDES. OVERNIGHT WINDS WILL REMAIN OUT OF THE NORTH WITH
CLEAR SKIES. SURFACE HIGH PRESSURE WILL MOVE SOUTHWARD TOMORROW
AND SET UP ACROSS THE FRONT RANGE...THIS WILL GIVE A NORTHWESTERLY
COMPONENT TO THE WINDS ON THURSDAY.

DUNTEN

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT WED NOV 3 2010/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAIN AVIATION FORECAST CONCERN WILL BE STRONG NORTH WINDS THIS
AFTERNOON.

CURRENTLY HAVE A CLOSED LOW DOWN ACROSS SE TX WITH A MUCH STRONGER
PIECE OF ENERGY DIVING SOUTH OUT OF CANADA AND INTO THE WESTERN
GREAT LAKES REGION. AS THIS OCCURS SURFACE HIGH PRESSURE WILL PUSH
OUT OF THE NORTHERN ROCKIES AND INTO THE HIGH PLAINS TODAY. THIS
WILL SETUP A TIGHT PRESSURE GRADIENT ACROSS MUCH OF NE...KS AND
OKLAHOMA. SUSTAINED NORTH WIND SPEEDS BETWEEN 25-30 MPH WITH GUSTS
TO BETWEEN 35 AND 40 MPH WILL BE COMMON WITH THE HIGHER END OF THESE
RANGES OCCURRING OVER CENTRAL KS. THESE STRONG NORTH WINDS WILL
QUICKLY DIE OFF AS SUNSET APPROACHES. CONFIDENCE IS HIGH THAT MOSTLY
SUNNY SKIES AND VFR CONDITIONS WILL REMAIN IN PLACE THROUGH THIS TAF
PERIOD AND LIKELY LONGER.

LAWSON.

PREV DISCUSSION... /ISSUED 241 AM CDT WED NOV 3 2010/

DISCUSSION...
MAIN FORECAST CONCERNS WILL CONTINUE TO FOCUS ON FIRST POTENTIAL
HARD FREEZE THIS MILD FALL SEASON FOR THURSDAY NIGHT/FRIDAY
MORNING...FOLLOWED BY A NICE WARMING TREND FOR THE WEEKEND INTO
MONDAY.

TDY-TONIGHT
NORTH WINDS WILL BECOME GUSTY THIS AFTERNOON ACROSS WESTERN SECTIONS
OF OUR CWA...WITH DRY ADIABATIC LAPSE RATES IN THE 1000-850MB LAYER
TAPPING INTO STRONGER WINDS ALOFT. THE WIND SPEEDS COULD FLIRT WITH
ADVISORY LEVELS. IN ADDITION THE GRASSLAND FIRE DANGER RISK WILL BE
ELEVATED TO VERY HIGH LEVELS THIS AFTERNOON DUE TO THE GUSTY WINDS
AND LOWER HUMIDITY LEVELS. IF DEWPOINTS DROP MORE THAN EXPECTED A
RED FLAG WARNING WOULD BE NEEDED.

THU-FRI
SLIGHTLY COOLER THAN NORMAL TEMPERATURES WILL BE IN STORE FOR KANSAS
THIS PERIOD...AS COOLER CANADIAN AIR SINKS SOUTHWARD INTO THE
REGION. SURFACE HIGH PRESSURE WILL BE CENTERED OVER CENTRAL KANSAS
FOR THURSDAY NIGHT INTO FRIDAY MORNING...THUS PROVIDING IDEAL
RADIATIONAL COOLING CONDITIONS WITH SUB-FREEZING TEMPERATURES LIKELY
OVER CENTRAL KANSAS AND PORTIONS OF SOUTH CENTRAL KANSAS. WE WILL
ADD RENO COUNTY TO FREEZE WATCH AT THIS JUNCTURE...AND FURTHER WATCH
CHANGES COULD BE IN STORE IF BOUNDARY LAYER DECOUPLING EXPANDS
EASTWARD WITH LATER MODEL RUNS.

EXTENDED: SAT-TUE
CONFIDENCE REMAINS HIGH THAT THE DRY WEATHER PATTERN WILL CONTINUE
ALONG WITH A NICE WARMING TREND FOR KANSAS THIS WEEKEND INTO MONDAY.
UPPER RIDGING WILL ESTABLISH ITSELF OVER THE CENTRAL PLAINS ON
SATURDAY WITH WARMER AIR BUILDING OVER THE HIGH PLAINS REGION AND
EXPANDING EASTWARD. MEANWHILE A UPPER LEVEL WAVE LOOKS TO MOVE
THROUGH ON SUNDAY BUT WITH DRY AIR IN PLACE THIS WILL KEEP
PRECIPITATION CHANCES OUT OF THE PICTURE...THUS ONLY EXPECTING A
WIND SHIFT FOR SUNDAY. ABOVE AVERAGE TEMPERATURES ARE LIKELY FOR
SUNDAY/MONDAY...HOWEVER THAT COULD CHANGE COME TUESDAY OR WEDNESDAY
NEXT WEEK AS LONG RANGE MODELS ARE ADVERTISING A DECENT PUSH OF
COLDER AIR VENTURING SOUTH.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    35  59  31  58 /   0   0   0   0
HUTCHINSON      34  59  29  59 /   0   0   0   0
NEWTON          35  58  29  57 /   0   0   0   0
ELDORADO        37  59  31  57 /   0   0   0   0
WINFIELD-KWLD   36  60  31  58 /   0   0   0   0
RUSSELL         33  60  24  60 /   0   0   0   0
GREAT BEND      33  59  24  60 /   0   0   0   0
SALINA          35  60  28  58 /   0   0   0   0
MCPHERSON       34  59  28  58 /   0   0   0   0
COFFEYVILLE     38  61  33  56 /   0   0   0   0
CHANUTE         37  59  32  55 /   0   0   0   0
IOLA            37  58  31  54 /   0   0   0   0
PARSONS-KPPF    37  59  32  55 /   0   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
KSZ032-033-047>052-067-068-082.

&&
Hazardous weather outlook, Nov 3, 8:56 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
856 AM CDT WED NOV 3 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041400-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
856 AM CDT WED NOV 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF GUSTY NORTH WINDS AND LOWER RELATIVE HUMIDITY
LEVELS...WILL RESULT IN VERY HIGH FIRE DANGER LEVELS ACROSS
CENTRAL KANSAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HARD FREEZE IS LIKELY ACROSS CENTRAL KANSAS FROM LATE THURSDAY
NIGHT UNTIL FRIDAY MORNING...WITH WIDESPREAD FROST POSSIBLE OVER
SOUTH-CENTRAL AND SOUTHEAST KANSAS. PLEASE SEE THE LATEST FREEZE
WATCH FOR ADDITIONAL DETAILS.

SUB-FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN EARLY SATURDAY
MORNING ACROSS SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ/DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 2:51 PM CDTRed Flag WarningICTBarton, Russell3 hr

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.